# SDR CALA9601516

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33202
- Make and model: Boeing 737130
- Aircraft serial: 19019
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN BULKHEAD BEHIND STIFFENER ON RT SIDE AT STA 178, WL 218.  ALSO, A 1 INCH CRACK WAS FOUND AT WL 230.5, RT SIDE.  THE CRACKED AREA AT WL 218 WAS REMOVED AND THE CRACK AT WL 230.5 WAS STOP DRILLED IAW SRM 53-10-11.  REPAIR DOUBLER, FILLER AND SHIMS WERE FABRICATED AND INSTALLED IAW SRM 53-10-11, 51-10-2 AND 51-30-2.
